# SDR USAA2013040200003

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 60,404 hours, 39,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 15C EMERGENCY LIGHT INOP.  MAINTENANCE FOUND BAD SPLICE.  REPLACED SPLICE IN WIRE.  OPS CHECK GOOD.
